RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Irmatov, Anwar A

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 7
Presentations: 2

Number of views:
This page:227
Abstract pages:2048
Full texts:813
References:116
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19420
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240866

Publications in Math-Net.Ru
2018
1. A. P. Rijov, A. A. Chasovskikh, A. Sokolov, A. A. Irmatov, “Reports from the Automata Theory seminar”, Intelligent systems. Theory and applications, 22:2 (2018),  125–128  mathnet
1998
2. A. A. Irmatov, Ž. D. Kovijanić, “On the asymptotics of the logarithm of the number of threshold functions of $K$-valued logic”, Diskr. Mat., 10:3 (1998),  35–56  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:4 (1998), 331–355
1996
3. A. A. Irmatov, “Estimates for the number of threshold functions”, Diskr. Mat., 8:4 (1996),  92–107  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:6 (1996), 569–583
1993
4. A. A. Irmatov, “On the number of threshold functions”, Diskr. Mat., 5:3 (1993),  40–43  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:4 (1993), 429–432
1990
5. A. A. Irmatov, “Topology of the space of Fredholm operators and invariants of non-linear Fredholm maps”, Uspekhi Mat. Nauk, 45:1(271) (1990),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 205–206  isi
1989
6. A. A. Irmatov, V. A. Trofimov, “Homologies of complete Brouwer lattices”, Uspekhi Mat. Nauk, 44:3(267) (1989),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 197–198  isi
1987
7. A. A. Irmatov, “Duality in homology theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 1,  5–9  mathnet  mathscinet  zmath

2001
8. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Uspekhi Mat. Nauk, 56:6(342) (2001),  167–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1187–1191  isi
9. A. A. Irmatov, O. B. Lupanov, V. P. Maslov, V. M. Manuilov, A. A. Mikhalev, V. A. Sadovnichii, Yu. P. Solov'ev, E. V. Troitskii, A. T. Fomenko, “Aleksandr Sergeevitch Mischenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 5,  67–69  mathnet

Presentations in Math-Net.Ru
1. Асимптотические оценки числа пороговых функций и числа вырожденных $\{\pm 1\}$-матриц
A. A. Irmatov
Modern geometry methods
February 26, 2020 18:30
2. Об одной топологической характеристике взвешенного множества векторов в терминах полных комбинаторных флагов на данном множестве
A. A. Irmatov
Noncommutative geometry and topology
March 29, 2018 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020